# SDR AALA20171023004

- Difficulty date: October 23, 2017
- Submitted: October 26, 2017
- Operation: Air carrier
- Aircraft: N931AN
- Make and model: Boeing 737823
- Aircraft serial: 30079
- Aircraft time: 53,090 hours, 21,432 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Bs 727-847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE AFT CARGO, LEFT TRANSITION PANEL BETWEEN BS 727 AND 847.   REMOVED AND REPLACED TRANSITION PANEL IAW SRM 53-00-53-2R, SRM 51-10-02-0G PARAGRAPH 9, AND 51-00-05.
